# SDR MASA2009072300223

- Difficulty date: July 23, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N570ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7206
- Aircraft time: 21,922 hours, 20,481 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 7012, ORD-ALB.  SMOKE FROM RT PACK AND TEMP UNCONTROLLABLE.  MX REMOVED AND REPLACED PACK.
